# SDR DALA1011056301

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 11,640 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CRACK IN LT BS 1265 FRAME INTERCOSTAL DOUBLER CHORD HOLE A.  REPLACED INTERCOSTAL DOUBLER IAW SRM 51-10-02 AND DWG 624U0060 AND ERA480444-14AD SECTION I. SECTION II REQUIRES REPETITIVE INSPECTIONS EVERY 1,000 CYCLES UNTIL PERMANENT REPAIR IAW SECTION III.
